MathSciNet Relay Station
MathSciNet bibliographic data
MR2385907 65L10
Zhou, Yongfang; Lin, Yinzhen; Cui, Minggen An efficient computational method for second order boundary value problems of nonlinear differential equations. Appl. Math. Comput. 194 (2007), no. 2, 354–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement